# SDR REXA201100523

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Aircraft time: 23,268 hours, 19,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UNPRESSURIZED SKIN BETWEEN AT FS 682 BETWEEN STRINGERS S-23R AND S-24R WERE DAMAGED AS A RESULT FROM CONTACT WITH MAINTENANCE EQUIPMENT.  THE DAMAGE WAS REPAIRED IAW BOMBARDIER REO 601R-53-61-4167.
